# SDR SWIA201332766

- Difficulty date: February 6, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 40,372 hours, 57,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 5360)  RELAMPED AFT EMERGENCY CEILING LIGHT, OPS CHECKS GOOD.
